# SDR VNAA2024092711101

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 47,894 hours, 36,664 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WING A/I CAUTION FOLLOWED BY R BLEED DUCT WARNING / INTERROGATED MDC FOUND B1 CODE 349539. PERFORMED TROUBLE SHOOTING IAW CRJ 700 FIM 36-21-03-801-814. RAN BLEED LEAK EVENT FOUND TO BE FLAGGING MT 143 AT 74%. UPON FURTHER INVESTIGATION FOUND CLAMP LOOSE. RESECURED CLAMP CRJ 700 AMM 36-21-00-910-801. OPS CHECK PERFORMED OF BLEED AIR SYSTEM IAW CRJ 700 AMM 36-21-00-710-801. OPS CHECK PERFORMED FOR WING ANTI ICE SYSTEM IAW CRJ 700 AMM 30-12-00-710-801. BOTH OPS CHECKS GOOD. NO DEFECTS NOTED AT THIS TIME.
